# SDR QXEA2017021300058

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 18,057 hours, 19,262 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1152
- Condition: Failed
- Location: Nr 2 Propeller
- Part time: 30,701 hours, 23,710 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POWERPLANT MESSAGE ON ED AT CRUISE. RETURNED TO FIELD. LANDING UNEVENTFUL. FOUND FAULT IN EMU NR 2 PROP 12B, 456A & B, 30B.  UNABLE TO CLEAR FAULTS.  REMOVED AND REPLACED NR 2 PEC IAW  AMM TASK 61-20-36-000-801, AND 61-20-36-400-801.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
